# SDR CA990203003

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 23E50
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R7447AO
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL AND CORROSION WAS FOUND IN ALL THREE BLADES, IN THE FILLET AND THE BORES.  CORROSION IN THE FILLETS WAS REMOVED BY MACHINING, WHILE THE BLADE BORE CORROSION WAS REMOVED BY REAMING.  THE BLADES WERE LIQUID PENETRANT INSPECTED AND NO OTHER DEFECTS WERE FOUND.
